Previous |  Up |  Next

Article

Title: Generation of preradicals (English)
Author: Bican, Ladislav
Author: Jambor, Pavel
Author: Kepka, Tomáš
Author: Němec, Petr
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 27
Issue: 1
Year: 1977
Pages: 155-166
Summary lang: Russian
.
Category: math
.
MSC: 16A64
MSC: 18E40
idZBL: Zbl 0351.16002
idMR: MR0435180
.
Date available: 2008-06-09T14:22:18Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101453
.
Reference: [1] L. Bican P. Jambor T. Kepka P. Němec: Preradicals.Comment. Math. Univ. Carol. 15 (1974), 75-83. MR 0347906
Reference: [2] L. Bican P. Jambor T. Kepka P. Němec: Hereditary and cohereditary preradicals.Czech. Math. J. 26 (101), (1976), 128-206. MR 0414611
Reference: [3] L. Bican P. Jambor T. Kepka P. Němec: Stable and costable preradicals.Acta Univ. Carolinae Math. et Phys. 16, 2 (1975), 63-69. MR 0387333
Reference: [4] L. Bican P. Jambor T. Kepka P. Němec: Compositions of preradicals.Comment. Math. Univ. Carol. 15 (1974), 393-405. MR 0357468
Reference: [5] L. Bican P. Jambor T. Kepka P. Němec: Preradicals and change of rings.Comment. Math. Univ. Carolinae 16 (1975), 201-217. MR 0374179
Reference: [6] L. Bican P. Jambor T. Kepka P. Němec: Centrally splitting preradicals.Comment. Math. Univ. Carolinae 17 (1976), 31-47. MR 0414610
Reference: [7] L. Bican: $QF-3'$modules and rings.Comment. Math. Univ. Carol. 14 (1973), 295 - 303. Zbl 0259.16005, MR 0401825
Reference: [8] J. P. Jans: Torsion associated with duality.Tôhoku Math. J. 24 (1972), 449 - 452. Zbl 0245.16019, MR 0332880, 10.2748/tmj/1178241484
Reference: [9] H. H. Storrer: Rational extensions of modules.Pacif. J. Math. 38 (1971), 785 - 794. Zbl 0222.16024, MR 0308199, 10.2140/pjm.1971.38.785
.

Files

Files Size Format View
CzechMathJ_27-1977-1_13.pdf 1.248Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo